# SDR ARWA20020402

- Difficulty date: April 14, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 63,916 hours, 28,655 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 8DJ174LWMI
- Part serial: L0080
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KTS, DUE TO NR 2 ENGINE EPR NOT AT TO POWER (1.2 EPR).  REMOVED AND REPLACED NR 2 EPR INDICATOR IAW 77-11-00.`
